# SDR IPXA2023070565771

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,542 hours, 19,328 cycles
- System (JASC): 5200 · Doors
- Part: Door Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: LOWER DOOR FRAME ON THE FWD CARGO DOOR SHOWS SIGNS OF EXFOLIATED CORROSION. INSTALLED THE NEW REPAIR T-CHORDS AND LOWER ANGLES TO THE LOWER AREA OF THE #1 CARGO DOOR IAW SRM 51-40-02-0G. RESTORED THE SELF LEVELING COMPOUND ON THE INTERNAL AREA OF THE #1 CARGO DOOR IAW SRM 51-20-05-0G. APPLIED TOP COAT TO THE OUTER SKIN OF THE #1 CARGO DOOR IAW AMM 51-21-15. REVIEWED
